# SDR ASAA1057890

- Difficulty date: June 2, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 9,960 hours, 2,898 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 19CBB
- Condition: Malfunctioned
- Location: Weather Radar
- Part time: 22,170 hours, 8,347 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEPARTURE WX RADAR DISPLAYED ERRONEOUS RETURNS ON BOTH DISPLAYS IN ALL TILT ANGLES.  TEST FUNCTION APPEARED CORRECT.  REPLACED WEATHER RADAR TRANSCEIVER PER MM 34 43 41.  GROUND VERIFICATION SUCCESSFUL.
